MathSciNet Relay Station
MathSciNet bibliographic data
MR555227 (81a:46018) 46B20
Beauzamy, Bernard Banach-Saks properties and spreading models. Math. Scand. 44 (1979), no. 2, 357–384.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement